MathSciNet Relay Station
MathSciNet bibliographic data
MR3228 (2,184a) 27.0X
Hille, Einar A class of differential operators of infinite order, I. Duke Math. J. 7, (1940). 458–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement